An Explicit Criterion for the Existence of Positive Solutions of the Linear Delayed Equation ̇ ð ‘¥ ( ð ‘¡ ) = − ð ‘ ( ð ‘¡ ) ð ‘¥ ( ð ‘¡ − ð œ ( ð ‘¡ ) )
J. Baštinec,
J. DiblÃk and
Z. Å Marda
Abstract and Applied Analysis, 2011, vol. 2011, 1-12
Abstract:
The paper investigates an equation with single delay ̇ ð ‘¥ ( ð ‘¡ ) = − ð ‘ ( ð ‘¡ ) ð ‘¥ ( ð ‘¡ − ð œ ( ð ‘¡ ) ) , where ð œ âˆ¶ [ ð ‘¡ 0 − ð ‘Ÿ , ∞ ) → ( 0 , ð ‘Ÿ ] , ð ‘Ÿ > 0 , ð ‘¡ 0 ∈ â„ , and ð ‘ âˆ¶ [ ð ‘¡ 0 − ð ‘Ÿ , ∞ ) → ( 0 , ∞ ) are continuous functions, and the difference ð ‘¡ − ð œ ( ð ‘¡ ) is an increasing function. Its purpose is to derive a new explicit integral criterion for the existence of a positive solution in terms of ð ‘ and ð œ . An overview of known relevant criteria is provided, and relevant comparisons are also given.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/561902.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/561902.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:561902
DOI: 10.1155/2011/561902
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().